# SDR SWAA2019083036437

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT FORWARD LOWER EMERGENCY LIGHT BULB INOP.  R&R LAMP PER AMM.
